Next Article in Journal
Scalar Field Cosmology from a Modified Poisson Algebra
Next Article in Special Issue
Analytical Description of the Diffusion in a Cellular Automaton with the Margolus Neighbourhood in Terms of the Two-Dimensional Markov Chain
Previous Article in Journal
Continuous Metaheuristics for Binary Optimization Problems: An Updated Systematic Literature Review
Previous Article in Special Issue
Degenerate Multi-Term Equations with Gerasimov–Caputo Derivatives in the Sectorial Case

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 130

Article: Initial Problem for Two-Dimensional Hyperbolic Equation with a Nonlocal Term
Authors: by Vladimir Vasilyev and Natalya Zaitseva

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop